# SDR ASAA2022012737293

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,853 hours, 9,848 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT LEVEL OFF FL370 LEFT FMC FAILED. AUTOMATICALLY RESET AFTER ABOUT THREE MINUTES. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836. FMC RESET, CK NML OK FOR SVC.
